Journal of Applied Mathematics and Physics

Vol.5 No.7(2017), Paper ID 78028, 12 pages

DOI:10.4236/jamp.2017.57123

 

A New Approach for the Stability Analysis in Hydromagnetic Couette Flow

 

Adjimon Vincent Monwanou, Amoussou Laurent Hinvi, Hodévèwan Clément Miwadinou, Jean Bio Chabi Orou

 

Institut de Mathématiques et de Sciences Physiques, Porto-Novo, Bénin
Institut Universitaire de Technologie, Lokossa, Bénin
Ecole Normale Supérieure, Natitingou, Bénin
Institut de Mathématiques et de Sciences Physiques, Porto-Novo, Bénin

 

Copyright © 2017 Adjimon Vincent Monwanou, Amoussou Laurent Hinvi, Hodévèwan Clément Miwadinou, Jean Bio Chabi Orou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Monwanou, A. , Laurent Hinvi, A. , Miwadinou, H. and Chabi Orou, J. (2017) A New Approach for the Stability Analysis in Hydromagnetic Couette Flow. Journal of Applied Mathematics and Physics, 5, 1503-1514. doi: 10.4236/jamp.2017.57123.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.